Some Remarks on the 2-Distance-Balanced Graphs

Hassan Kharazi, Mehdi Alaeiyan


The aim of this paper is to investigate the notion of 2-distance-balanced graphs as a generalized form of distance-balanced graphs. Furthermore, we introduce a subclass of such graphs so-called strongly 2-distance-balanced graphs and present some related results based on Cartesian and lexicographic products of two graphs.


2-distance-balanced graph; Strongly 2-distance-balanced graph, Cartesian product; Lexicographic product

Full Text:



K. Balakrishnan, M. Changat, I. Peterin, S. Spacapan, P. Sparl, A.R. Subhamathi, Strongly distance-balanced graphs and graph products, European J. Combin. 30 (2009) 1048-1053.

S. Cabello, P. Luksic, The complexity of obtaining a distance-balanced graph, Electron. J. Combin. 18 (1) (2011) Paper 49.

B. Frelih, S. Miklavic, 2-distance-balanced graphs, Integrated Digital Conference, 2015.

K. Handa, Bipartite graphs with balanced (a,b)-partitions, Ars Combin. 51 (1999) 113-119.

T. Hilano, K. Nomura, Distance degree regular graphs, J. Combin. Theory Ser. B 37 (1984) 96-100.

A. Ilic, S. Klavzar, M. Milanovic, On distance-balanced graphs, European J. Combin. 31 (2010) 733-737.

J. Jerebic, S. Klavzar, D. F. Rall, Dictance-balanced graphs, Ann. Combin. 12 (1) (2008), 71-79.

M. H. Khalifeh, H. Youse-Azari, A. R. Ashra, S. G.Wagner, Some new results on distance- based graph invariants, European J. Combin. 30 (2009) 1149-1163.

K. Kutnar, A. Malnic, D. Marusic, S. Miklavic, Distance-balanced graphs: Symmetry conditions, Discrete Math. 306 (2006) 1881-1894.

K. Kutnar, A. Malnic, D. Marusic, S. Miklavic, The strongly distance-balanced property of the generalized Petersen graphs, Ars Math. Contemp. 2 (2009) 41-47.

K. Kutnar, S. Miklavic, Nicely distance-balanced graphs, European J. Combin., 39 (2014) 57-67.

S. Miklavic, P. Sparl, On the connectivity of bipartite distance-balanced graphs, European J. Combin. 33 (2012) 237-247.

R. Yang, X. Hou, N. Li, W. Zhong, A note on the distance-balanced property of generalized Petersen graphs, Electron. J. Combin. 16 (1) (2009) Note 33.



  • There are currently no refbacks.

eISSN 0975-8607; pISSN 0976-5905